# SDR SWAA992118

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Part number: 6546428
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND PITTING CORROSION AT NR 1 AND NR 8 T/E FLAP TRACKS AFT MOUNTING SURFACES.  REMOVED AND REPLACED FLAP TRACKS PER MM AND ACO.
